SOME RESULTS ON ANTI-INVARIANT MAXIMAL SPACELIKE SUBMANIFOLDS OF AN INDEFINITE COMPLEX SPACE FORM

Show simple item record

dc.contributor.author Wali, A. N.
dc.date.accessioned 2017-01-18T06:52:02Z
dc.date.available 2017-01-18T06:52:02Z
dc.date.issued 2017-01-18
dc.identifier.issn 1561-7645
dc.identifier.uri http://journals.jkuat.ac.ke/index.php/jagst/index
dc.identifier.uri http://hdl.handle.net/123456789/2499
dc.language.iso en en_US
dc.publisher Journal of Agricultural Science and Technology, JKUAT en_US
dc.relation.ispartofseries Journal of Agricultural Science and Technology(JAGST);Vol 12, No 1 (2010)
dc.subject Anti-invariant submanifold en_US
dc.subject complex space form en_US
dc.title SOME RESULTS ON ANTI-INVARIANT MAXIMAL SPACELIKE SUBMANIFOLDS OF AN INDEFINITE COMPLEX SPACE FORM en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Repository


Browse

My Account